Fixed point theorems for multiplicative contraction mappings on multiplicative metric space

Monika -, Nawneet Hooda

Abstract


The purpose of this paper is to prove some fixed point theorems in multiplicative metric space using Kannan contraction mapping and other contraction mappings.

Full Text: PDF

Published: 2020-06-01

How to Cite this Article:

Monika -, Nawneet Hooda, Fixed point theorems for multiplicative contraction mappings on multiplicative metric space, J. Math. Comput. Sci., 10 (2020), 1456-1462

Copyright © 2020 Monika -, Nawneet Hooda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS